[Home ] [Archive]    
:: Volume 15, Issue 1 (9-2018) ::
JSRI 2018, 15(1): 147-160 Back to browse issues page
Search Probability for Non-zero Effects Detection under Skew-Normal/Independent Search Model
Sara Sadeghi1, Hooshang Talebi2
1- Esfahan University
2- Esfahan University , h-talebi@sci.ui.ac.ir
Abstract:   (1958 Views)
Shirakura et al. (1996) has been introduced and calculated the search probability (SP) for normal search model. However, in practical situations the normality assumption may fail. In this study, we consider a more realistic underlying skew-normal/independent (SNI) model and obtain the SP. This is a general case, in a sense that the result in Shirakura et al. (1996) is its special case. The proposed SP carries some reliable properties and can be used as a design comparison criterion to compare and rank the search designs (SD). 
Keywords: Design comparison criterion, search design, search linear model, search probability, skew-normal distribution.‎
Full-Text [PDF 591 kb]   (1446 Downloads)    
Type of Study: Research | Subject: General
Received: 2018/05/23 | Accepted: 2018/12/31 | Published: 2019/03/3
1. Arellano-Valle, R.B., Bolfarine, H., and Lachos, V.H. (2005). Skew-normal Linear Mixed Models. Journal of Data Science, 3, 415-438
2. Arellano-Valle, R.B. and Genton, M.G. (2010). Multivariate Extended Skew-t Distributions and Related Families. Metron, 68, 201-234. [DOI:10.1007/BF03263536]
3. Arnold, B.C., Beaver, R.J., Azzalini, A., Balakrishnan, N., Bhaumik, A., Dey, D.K., Cuadras, C.M. and Sarabia, J.M. (2002). Skewed Multivariate Models Related to Hidden Truncation and/or Selective Reporting. Test, 11, 7-54. [DOI:10.1007/BF02595728]
4. Azzalini, A. (1985). A Class of Distributions which Includes the Normal Ones. Scandinavian journal of Statistics, 12, 171-178.
5. Bahrami, W. and Qasemi, E. (2015). A Flexible Skew-Generalized Normal Distribution. Journal of Statistical Research of Iran, 11, 131-145.‎ [DOI:10.18869/acadpub.jsri.11.2.131]
6. Balakrishnan, N. and Lai, C.D. (2009). Continuous Bivariate Distributions, New Zealand, Springer.
7. Ghosh, S., Shirakura, T. and Srivastava, J.N. (2007). Model Identification Using Search Linear Models and Search Designs. Entropy, Search, Complexity, 85-112. [DOI:10.1007/978-3-540-32777-6_4]
8. Ghosh, S. and Teschmacher, L. (2002). Comparisons of Search Designs Using Search Probabilities. Journal of Statistical Planning and Inference, 104, 439-458. [DOI:10.1016/S0378-3758(01)00258-0]
9. Lachos, V.H. and Labra, F.V. (2014). Multivariate Skew-normal/Independent Distributions: Properties and Inference. Pro Mathematica, 28, 11-53.
10. Marchenko, Y.V. (2010). Multivariate Skew-t Distributions in Econometrics and Environmetrics, Ph.D thesis, Office of Graduate Studies, Texas A&M University.
11. Shirakura, T., Takahashi, T. and Srivastava, J.N. (1996). Searching Probabilities for Nonzero Effects in Search Designs for the Noisy Case. The Annals of Statistics, 24, 2560-2568. [DOI:10.1214/aos/1032181169]
12. Srivastava, J.N. (1975). Designs for Searching Non-negligible Effects. A Survey of Statistical Design and Linear Models, (ed. J. N. Srivastava), 507-519, North-Holland, Amsterdam.
13. Talebi, H. and Esmailzadeh, N. (2011a). Using Kullbak-Leibler Distance for Performance Evaluation of Search Designs. Bulletin of the Iranian Mathematical Society, 37, 269-279.
14. Talebi, H. and Esmailzadeh, N. (2011b). Weighted Searching Probability for Classes of Equivalent Search Designs Comparison. Communications in Statistics-Theory and Methods, 40, 635-647. [DOI:10.1080/03610920903391352]
15. ‎Talebi, H. and Esmailzadeh, N. (2015). Comparing Search and Estimation Performances of Designs Based on Compound Criterion. Statistics, 49, 629-637. [DOI:10.1080/02331888.2014.990018]
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sadeghi S, Talebi H. Search Probability for Non-zero Effects Detection under Skew-Normal/Independent Search Model. JSRI 2018; 15 (1) :147-160
URL: http://jsri.srtc.ac.ir/article-1-294-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 1 (9-2018) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4570